Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Has dyspepsia, GERD. Feeling nauseated. On lesuride, ofloxacin. Help?

hallo sir i am junior resident in dept of pharmacology . i hv som problem like dyspepsia , GERD .ND WHOLE day i am feeling like nausea, after every heavy meal heaviness in stomach YESTERDAY i went to gestro doctor he told me no need to upper gi endoscopy and given lesuride 75mg , rabepraazole + domperidon , ofloxacin+ ornidazole Tab. these tablets i already taken for 16 days but i got some relief for during the therapy after some time again symptoms came i am very confused ???
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Dyspepsia, feeling nauseated, are the main symptoms of Gastro-Esophageal Refux disease (GERD)
This is mainly due to the incompetency of the sphincter which is present at the junction of esophagus & stomach Stomach secretes acid to help for digestion, but sometimes it may lose its capacity to withhold the normal secretion or excessive secretion of acid. Esophagus do not have the capacity to with hold the regurgitated food from stomach which contains gastric acid - leading to symptom of heart burn. The lesuride is given for so many reasons, one among them is GERD. Investigations like esophago-gastro-duodenoscopy + Barium swallow will help to arrive at a diagnosis. Antacids, Cisapride+antiemetic may be of help till the cause is corrected. All the other medictions per oral to be avoided till then
Best Wishes
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor